MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7308
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided by the customer, it was verified that the contour next test strips carton was relabeled.Ascensia will further investigate the issue.
 
Event or Problem Description
The customer reported that they purchased a bottle of the contour next test strips from (b)(6), which was relabeled.The labeling information printed by ascensia on the bottle of contour next test strips and carton displayed the lot # as 1apeg06a and expiration date as 31-jan-2023, which is the correct labeling information.However, the carton of the contour next test strips was relabeled with a sticker displaying the lot # as 1bpeh02a and expiration date as 28-feb-2023.There was no allegation of an adverse event.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key12287995
Report Number1810909-2021-00319
Device Sequence Number3839921
Product Code NBW
UDI-Device Identifier10301937308502
UDI-Public10301937308502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model Number7308
Device Catalogue Number7308
Device Lot Number1APEG06A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2021
Initial Report FDA Received Date08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1